Diffusion of randomly driven solitons in molecular chains

N. Flytzanis, Z. Ivic, B. A. Malomed

Research output: Contribution to journalLetterpeer-review

Abstract

We examine the diffusive motion of solitons in a model of a molecular chain reducible to the non-linear Schrodinger equation driven by thermal fluctuations in the host lattice. Using the Fokker-Planck equation for the distribution function of the soliton’s position, we conclude that the soliton exhibits an effectively free random walk, the corresponding diffusion constant showing a linear temperature dependence.

Original languageEnglish
Pages (from-to)267-272
Number of pages6
JournalJournal de Physique (Paris), Lettres
Volume30
Issue number5
DOIs
StatePublished - 10 May 1995

Fingerprint

Dive into the research topics of 'Diffusion of randomly driven solitons in molecular chains'. Together they form a unique fingerprint.

Cite this